Hello, I feel burning and tingling when I touch my skin after washing my face recently. Even when I laugh, it will hurt my facial skin. These days, there are acne in the area of my chin (large area) and neck (part of my throat), as well as the lateral contour of my face (not much) and both sides of my forehead (not much). I bought vitamin A for acne treatment under the guidance of my teacher, but I didn't see the instructions clearly, Among them, acne vulgaris is applied once when sleeping at night, and other types are applied once or three times! I read it wrong and applied it according to the following times. Is it possible that this is the reason for the current facial tingling? How to solve it! Hurry! Hurry! Hurry! Now my face hurts!
According to the situation you described, it is considered that it is caused by the local irritation caused by the use of retinoic acid ointment. It is recommended not to use any skin care products on the face in the near future and stop using retinoic acid cream. In addition, in the near future, we should avoid eating spicy and irritating food and staying up late. For example, we should also try to avoid using hair products.
This situation also has some relations. First of all, we need to pay attention to develop good living habits and do not apply too much drugs. We need to minimize the observation of medication and see the specific recovery. Sometimes, more drugs can be applied. We can observe first. If it does not improve, we can go further to the hospital.
First of all, your face has obvious acne, and your face skin, including exfoliation layer, is relatively fragile, so it may be prone to obvious tingling in the process of washing your face or using other cosmetics, which can be replaced by Winona.